# SDR AALA201704259033

- Difficulty date: April 20, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 5,202 hours, 508 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE AIRCRAFT BEGAN PULLING TO THE RIGHT AND WAS NOT CORRECTABLE WITH RUDDER OR STEERING. TAKE OFF ABORTED AT APPROXIMATELY 30 KNOTS. NO ADVERSE INDICATIONS OR WARNINGS WERE OBSERVED ON INSTRUMENTS. CREW REVIEWED EICAS SYSTEM PAGES WITH NO ANOMALIES NOTED. SUBSEQUENT TAKE OFF WAS UNEVENTFUL.
